Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

67 male copd asthma beginning at 2 VA using symbacort

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 9469 Questions
Question
67 male copd asthma beginning at 2 VA using symbacort rescue inhalers relative healthy still working what can I do to improve lung function
Posted Wed, 22 Nov 2017 in Lung and Chest disorders
 
 
Answered by Dr. Kaushal Bhavsar 27 minutes later
Brief Answer:
Do deep breathing exercises and incentive spirometry.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.

Symbicort is having budesonide and formoterol.
These are very good drugs for asthma.
So continue with symbicort.

To improve lung functions, you should follow these along with symbicort.
1. Do deep breathing exercises and incentive spirometry.
2. Start yoga and pranayam.
3. Take adult respiratory vaccines like influenza and pneumococcal to avoid recurrent respiratory tract infection as recurrent infections can reduce lung functions.
4. Avoid dust, smoke, chemicals etc.
Don't worry, your lung functions will definitely improve with all these.

Hope I have solved your query.
I will be happy to help you further.
Wish you good health.
Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor